# SDR GTIA2018062202709

- Difficulty date: June 22, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 23,753 hours, 10,952 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX AND FA REPORTED AN ODOR IN CABIN WHILE TAXING OUT.  TROUBLESHOT AND DETERMINED IT WAS THE NR 1 PACK.  CONFIRMED THE NR 1 PACK WAS THE SOURCE OF ODOR.
